Regular sets on the projective line

Siemons, Johannes, Wagner, Ascher and Key, Jennifer D. (1986) Regular sets on the projective line. Journal of Geometry, 27 (2). pp. 188-194. ISSN 0047-2468

[img] PDF (regular_sets_on_the_projective_line_1986.pdf)
Download (243kB)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 24 Jul 2019 18:24
URI: https://ueaeprints.uea.ac.uk/id/eprint/21063
DOI: 10.1007/BF01224556

Actions (login required)

View Item View Item